# SDR DALA2021102806680

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-211
- Aircraft serial: 8279
- Aircraft time: 8,862 hours, 3,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL "BATT FAULT". EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL BATERY WAS REPLACED IAW A321 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPERATIONAL CHECK OF EPSU BY BITE CHECK WAS PERFORMED. TEST PASSED. (LP#1997333)
